Irrationalité de ζ(s) pour sq dans certains modules de Drinfeld de rang 1
Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 139-149.
@article{JTNB_1993__5_1_139_0,
     author = {G. Damamme},
     title = {Irrationalit\'e de $\zeta (s)$ pour $s \le q$ dans certains modules de {Drinfeld} de rang $1$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {139--149},
     publisher = {Universit\'e Bordeaux I},
     volume = {5},
     number = {1},
     year = {1993},
     zbl = {0784.11026},
     mrnumber = {1251233},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_139_0/}
}
TY  - JOUR
AU  - G. Damamme
TI  - Irrationalité de $\zeta (s)$ pour $s \le q$ dans certains modules de Drinfeld de rang $1$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1993
DA  - 1993///
SP  - 139
EP  - 149
VL  - 5
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_139_0/
UR  - https://zbmath.org/?q=an%3A0784.11026
UR  - https://www.ams.org/mathscinet-getitem?mr=1251233
LA  - fr
ID  - JTNB_1993__5_1_139_0
ER  - 
%0 Journal Article
%A G. Damamme
%T Irrationalité de $\zeta (s)$ pour $s \le q$ dans certains modules de Drinfeld de rang $1$
%J Journal de théorie des nombres de Bordeaux
%D 1993
%P 139-149
%V 5
%N 1
%I Université Bordeaux I
%G fr
%F JTNB_1993__5_1_139_0
G. Damamme. Irrationalité de $\zeta (s)$ pour $s \le q$ dans certains modules de Drinfeld de rang $1$. Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 139-149. https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_139_0/

[1] L. Carlitz, On certain functions connected with polynomials in a Galois field, Duke Math. J. 1 (1935), 137-168. | JFM | MR | Zbl

[2] H. Chérif et B. De Mathan, Irrationality measures of Carlitz zeta values in positive characteristic, J. Number Theory 44 (1993), 260-272. | MR | Zbl

[3] G. Damamme, Irrationalité de ζ(s) dans le corps des séries formelles Fq((1/t)), C. R. Math. Rep. Acad. Sci. Canada 9 (1987), 207-212. | Zbl

[4] G. Damamme and Y. Hellegouarch, Transcendence of the values of the Carlitz zeta function by Wade's method, J. Number Theory 39 (1991), 257-278. | MR | Zbl

[5] V. Drinfeld, Elliptic modules (English translation), Math. Sbornik 23 (1974), 561-592. | MR | Zbl

[6] D. Hayes, Explicit class field theory in global function fields, G. C. Rota (ed). Studies in Algebra and Number theory. Academic press (1979), 173-217. | MR | Zbl

[7] J. Leitzel, M. Madan, C. Queen, On congruence function fields of class number one, J. Number Theory 7 (1975), 11-27. | MR | Zbl

[8] D.S. Thakur, Drinfeld modules and arithmetic in the function fields, J. Number Theory, à paraître.

[9] J. Yu, Transcendence and Drinfeld modules, Invent. Math. 83 (1986), 507-517. | MR | Zbl

[10] J. Yu, Transcendence and special zeta values in characteristic p, Annals of Math. 134 (1991), 1-23. | MR | Zbl